# SDR DHL2002746001

- Difficulty date: January 19, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICED CHECK, FOUND SMOKE DETECTOR SYSTEM FAIL TO TEST GREEN LIGHT OFF.  T/S SYSTEM FOUND FW SEND DETECTOR BAD.  REMOVED AND REPLACED DETECTOR, REPROGRAM SYSTEM IAW M SUPP MANUAL 26-16-01 & ST 300.
